Video: Actress Naa Ashorkor Advise Fans As She Shares Side Effect Experience After Receiving Covid-19 Vaccination

Ghanaian Celebrity Naa Ashorkor in a post has shared the kind of side effects she experienced after taking her Covid-19 Vaccine.

In a recall, Naa Ashorkor joined the journalist who was scheduled to have their covid-19 vaccination at the scheduled date.

The government in his 24th nation address gave a timeline on how the vaccines are going to be taken and various groups at each time.

Read also: Nana Aba Anamoah And Others Take Their First Covid-19 Vaccine Jab (+Video)

After 24 hours of taking her vaccination, she begins to feel the usual pain and headaches that are experienced when one takes any vaccine.

In an advice, she has called on friends and families to also get injected in order to help prevent been infected.

In a tweet, she said,

A day after my COVID-19 vaccine shot … I’m experiencing the expected side effects. Headache, pain in the arm that received the shot and some fatigue. Am I worried? Noooooooo. Am I freaking out? Noooooooo. Do I think you should take the vaccine? Definitely YES!

Source:thedistin.com

post by: Kovey Mawuli for thedistin.com.
Have you got a story or article for us: send it to us here.

Since You Are Here

Check out our web series on Youtube, and subscribe for new videos

Scroll down to watch cat videos, Thank me later! Follow us too! wink wink

Share this post;

— Browse New Stories —